Algebraic embeddings of ℂ into SL_n(ℂ)

Stampfli, Immanuel. (2017) Algebraic embeddings of ℂ into SL_n(ℂ). Transformation groups, 22 (2). pp. 525-535.

Full text not available from this repository.

Official URL: https://edoc.unibas.ch/59702/

Downloads: Statistics Overview


We prove that any two algebraic embeddings ℂ → SL n (ℂ) are the same up to an algebraic automorphism of SL n (ℂ), provided that n is at least 3. Moreover, we prove that two algebraic embeddings ℂ → SL2(ℂ) are the same up to a holomorphic automorphism of SL2(ℂ).
Faculties and Departments:05 Faculty of Science > Departement Mathematik und Informatik > Mathematik > Algebra (Blanc)
UniBasel Contributors:van Santen, Immanuel
Item Type:Article, refereed
Article Subtype:Research Article
Note:Publication type according to Uni Basel Research Database: Journal article
Identification Number:
Last Modified:30 Apr 2020 07:49
Deposited On:30 Apr 2020 07:49

Repository Staff Only: item control page